A geometric approach to accretivity

Volume 181 / 2007

Leonid V. Kovalev Studia Mathematica 181 (2007), 87-100 MSC: Primary 47H06; Secondary 47H05, 30C65. DOI: 10.4064/sm181-1-6


We establish a connection between generalized accretive operators introduced by F. E. Browder and the theory of quasisymmetric mappings in Banach spaces pioneered by J. Väisälä. The interplay of the two fields allows for geometric proofs of continuity, differentiability, and surjectivity of generalized accretive operators.


  • Leonid V. KovalevDepartment of Mathematics, Mailstop 3368
    Texas A&M University
    College Station, TX 77843-3368, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image